# SDR AALA201901029002

- Difficulty date: December 28, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 13,651 hours, 5,296 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLATS STUCK IN UP POSITION, FLAPS 3 ABNORMAL MESSAGE. EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE RESET THE PLANE AND FAULT CLEARED. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
